Alert archive / Louisiana / River Flood Warnings in 2021

River Flood Warning 235, NWS New Orleans, LA

September 15, 2021Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Sep 15, 2021, 7:55 AM CDT for Saint Tammany Parish, Louisiana. It took effect at Sep 15, 2021, 2:21 PM CDT. It was in force for 43 hr.

The area

The outline as issued.

The facts

Issued
Sep 15, 2021, 7:55 AM CDT (12:55 UTC)
In effect from
Sep 15, 2021, 2:21 PM CDT
Expired
Sep 17, 2021, 9:08 AM CDT
In force
43 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Moderate

County Saint Tammany Parish, LA

The river

Written for the forecast point Tchefuncte River near Folsom (FLSL1). The gauge peaked at 18.91 ft at Sep 16, 2021, 9:00 AM CDT.

actionminormoderatemajor510152009/1509/1609/1709/18
Action stage
15 ft
Minor stage
16 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07375000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

035 
WGUS44 KLIX 151255
FLWLIX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
755 AM CDT Wed Sep 15 2021

...The National Weather Service in New Orleans LA has issued a Flood 
Warning for the following rivers in Louisiana...

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.

  Tchefuncte River Near Folsom affecting St. Tammany Parish.

For the Tchefuncte River...including Folsom, U.S. Highway 190 Near 
Covington...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC103-160700-
/O.NEW.KLIX.FL.W.0234.210915T1620Z-210918T0200Z/
/CUSL1.1.ER.210915T1620Z.210916T1200Z.210917T2000Z.NO/
755 AM CDT Wed Sep 15 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* From this morning to late Friday evening.
* At 7:30 AM CDT Wednesday the stage was 17.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 23.5 feet Thursday morning.
* Impact...At 22.0 feet, Tchefuncte River camp grounds will be under 
  a few inches of water. The Goodbee community is threatened with 
  flooding. Water will invade Camp Tchefuncte's parking lot. 
  Vehicles must be removed to higher ground.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$

LAC103-160700-
/O.NEW.KLIX.FL.W.0235.210916T0130Z-210917T0614Z/
/FLSL1.2.ER.210916T0130Z.210916T1200Z.210917T0013Z.NO/
755 AM CDT Wed Sep 15 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Tchefuncte River Near Folsom.
* From this evening to early Friday morning.
* At 7:00 AM CDT Wednesday the stage was 9.0 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 17.0 feet Thursday morning.
* Impact...At 16.0 feet, Areas of Spring Park and Albert Thompson 
  Road will be inundated. Homes will flood if the river rises 
  higher. Evacuation of those areas is recommended.


&&

LAT...LON 3056 9016 3051 9027 3078 9033 3078 9022

$$

JFL
6 follow-up statements
212 
WGUS44 KLIX 151346
FLWLIX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
846 AM CDT Wed Sep 15 2021

...Forecast flooding changed from Moderate to Major severity and 
increased in duration for the following rivers in Louisiana...

  Tchefuncte River Near Folsom affecting St. Tammany Parish.

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Louisiana...

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.

For the Tchefuncte River...including Folsom, U.S. Highway 190 Near 
Covington...Major flooding is forecast.
For the Bogue Falaya...including Camp Covington, Boston St in 
Covington...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC103-160800-
/O.EXT.KLIX.FL.W.0232.000000T0000Z-210918T0520Z/
/CVEL1.2.ER.210915T1233Z.210916T1200Z.210917T2320Z.NO/
846 AM CDT Wed Sep 15 2021

...Forecast flooding increased from Minor to Moderate severity and 
increased in duration until early Saturday morning...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* Until early Saturday morning.
* At 7:30 AM CDT Wednesday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 11.0 feet 
  tomorrow morning.
* Impact...At 11.0 feet, There will be major flooding around Christ 
  Episcopal School and Bogue Falaya River Park.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

LAC103-160800-
/O.EXT.KLIX.FL.W.0234.210915T1706Z-210919T0800Z/
/CUSL1.2.ER.210915T1706Z.210917T0000Z.210919T0200Z.NO/
846 AM CDT Wed Sep 15 2021

...Forecast flooding increased from Minor to Moderate severity and 
increased in duration until early Sunday morning...

The Flood Warning continues for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* From this afternoon to early Sunday morning.
* At 7:30 AM CDT Wednesday the stage was 17.9 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 26.0 feet tomorrow evening.
* Impact...At 26.0 feet, The entrance road to Camp Tchefuncte will 
  flood. The campgrounds will be inaccessible by auto and evacuation 
  of the campground area is advised. Homes between Tantella Ranch 
  Road and the river as well as homes on Trinchard Road and 
  Louisiana Highway 1077 will be threatened.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$

LAC103-160800-
/O.EXT.KLIX.FL.W.0235.210915T1921Z-210917T0456Z/
/FLSL1.3.ER.210915T1921Z.210916T0600Z.210916T2256Z.NO/
846 AM CDT Wed Sep 15 2021

...Forecast flooding increased from Moderate to Major severity and 
increased in duration until late tomorrow evening...

The Flood Warning continues for
  the Tchefuncte River Near Folsom.
* From this afternoon to late tomorrow evening.
* At 8:00 AM CDT Wednesday the stage was 9.8 feet.
* Flood stage is 16.0 feet.
* Major flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 20.0 feet late tonight.
* Impact...At 19.0 feet, Louisiana Highway 40 will overflow the west 
  bank by the bridge. Evacuation of the area around Spring Park and 
  Albert Thompson roads should be complete.


&&

LAT...LON 3056 9016 3051 9027 3078 9033 3078 9022

$$

JFL
931 
WGUS84 KLIX 160249
FLSLIX

Flood Statement
National Weather Service New Orleans LA
Issued by National Weather Service Mobile AL
949 PM CDT Wed Sep 15 2021

...The Flood Warning continues for the following river in 
Louisiana...

  Tchefuncte River Near Folsom affecting St. Tammany Parish.

For the Tchefuncte River...including Folsom, U.S. Highway 190 Near 
Covington...Major flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


LAC103-170300-
/O.CON.KLIX.FL.W.0235.000000T0000Z-210917T0456Z/
/FLSL1.3.ER.210916T0045Z.210916T0600Z.210916T2256Z.NO/
949 PM CDT Wed Sep 15 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Tchefuncte River Near Folsom.
* Until late tomorrow evening.
* At 9:00 PM CDT Wednesday the stage was 16.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and major flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.0 feet 
  just after midnight tonight. It will then fall below flood stage 
  tomorrow afternoon.
* Impact...At 19.0 feet, Louisiana Highway 40 will overflow the west 
  bank by the bridge. Evacuation of the area around Spring Park and 
  Albert Thompson roads should be complete.
* Impact...At 21.0 feet, there will be water in homes near Savannah 
  Branch. Evacuation will be required near Bennet Bridge Road. There 
  will be water over low lying stretches of Louisiana Highway 1077 
  downstream of the Highway 40 bridge. Evacuation of the area around 
  Spring Park and Albert Thompson Roads should be complete.


&&

LAT...LON 3056 9016 3051 9027 3078 9033 3078 9022

$$
615 
WGUS84 KLIX 160810
FLSLIX

Flood Statement
National Weather Service New Orleans LA
Issued by National Weather Service Mobile AL
310 AM CDT Thu Sep 16 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Tchefuncte River Near Folsom affecting St. Tammany Parish.

For the Tchefuncte River...including Folsom, U.S. Highway 190 Near 
Covington...Major flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


LAC103-170815-
/O.EXT.KLIX.FL.W.0235.000000T0000Z-210917T0842Z/
/FLSL1.3.ER.210916T0045Z.210916T1200Z.210917T0242Z.NO/
310 AM CDT Thu Sep 16 2021

...The Flood Warning is now in effect until late tonight...

The Flood Warning continues for
  the Tchefuncte River Near Folsom.
* Until late tonight.
* At 2:00 AM CDT Thursday the stage was 17.9 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and major flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.0 feet 
  this morning. It will then fall below flood stage late this 
  evening.
* Impact...At 19.0 feet, Louisiana Highway 40 will overflow the west 
  bank by the bridge. Evacuation of the area around Spring Park and 
  Albert Thompson roads should be complete.


&&

LAT...LON 3056 9016 3051 9027 3078 9033 3078 9022

$$
635 
WGUS84 KLIX 161626
FLSLIX

Flood Statement
National Weather Service New Orleans LA
Issued by National Weather Service Mobile AL
1126 AM CDT Thu Sep 16 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Tchefuncte River Near Folsom affecting St. Tammany Parish.

For the Tchefuncte River...including Folsom, U.S. Highway 190 Near 
Covington...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.

The next statement will be issued when updates occur.

&&


LAC103-171630-
/O.EXT.KLIX.FL.W.0235.000000T0000Z-210917T1855Z/
/FLSL1.2.ER.210916T0045Z.210916T1400Z.210917T1255Z.NO/
1126 AM CDT Thu Sep 16 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Tchefuncte River Near Folsom.
* Until early tomorrow afternoon.
* At 9:00 AM CDT Thursday the stage was 18.9 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to fall below flood stage by late 
  Friday morning and continue falling to 9.6 feet by Tuesday morning.
* Impact...At 19.0 feet, Louisiana Highway 40 will overflow the west 
  bank by the bridge. Evacuation of the area around Spring Park and 
  Albert Thompson roads should be complete.


&&

LAT...LON 3056 9016 3051 9027 3078 9033 3078 9022

$$

21/CLL
034 
WGUS84 KLIX 170103
FLSLIX

Flood Statement
National Weather Service New Orleans LA
803 PM CDT Thu Sep 16 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Tchefuncte River Near Folsom affecting St. Tammany Parish.

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.

For the Tchefuncte River...including Folsom, U.S. Highway 190 Near 
Covington...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC103-171900-
/O.CON.KLIX.FL.W.0235.000000T0000Z-210917T1855Z/
/FLSL1.2.ER.210916T0045Z.210916T1400Z.210917T1255Z.NO/
803 PM CDT Thu Sep 16 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Tchefuncte River Near Folsom.
* Until early tomorrow afternoon.
* At 7:00 PM CDT Thursday the stage was 18.1 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river has crested and is expected to fall below 
  flood stage tomorrow morning.
* Impact...At 19.0 feet, Louisiana Highway 40 will overflow the west 
  bank by the bridge. Evacuation of the area around Spring Park and 
  Albert Thompson roads should be complete.


&&

LAT...LON 3056 9016 3051 9027 3078 9033 3078 9022

$$

LAC103-171915-
/O.CON.KLIX.FL.W.0234.000000T0000Z-210919T2024Z/
/CUSL1.2.ER.000000T0000Z.210917T0600Z.210919T1424Z.NO/
803 PM CDT Thu Sep 16 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* Until Sunday afternoon.
* At 7:30 PM CDT Thursday the stage was 24.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 25.0 feet 
  just after midnight tonight. It will then fall below flood stage 
  late Sunday morning.
* Impact...At 26.0 feet, The entrance road to Camp Tchefuncte will 
  flood. The campgrounds will be inaccessible by auto and evacuation 
  of the campground area is advised. Homes between Tantella Ranch 
  Road and the river as well as homes on Trinchard Road and 
  Louisiana Highway 1077 will be threatened.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$

KO
655 
WGUS84 KLIX 171408
FLSLIX

Flood Statement
National Weather Service New Orleans LA
908 AM CDT Fri Sep 17 2021

...The Flood Warning is cancelled for the following rivers in 
Louisiana...

  Tchefuncte River Near Folsom affecting St. Tammany Parish.

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.

...The Flood Warning continues for the following rivers in 
Louisiana...

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.

For the Tchefuncte River...including Folsom, U.S. Highway 190 Near 
Covington...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC103-171515-
/O.CAN.KLIX.FL.W.0235.000000T0000Z-210917T1408Z/
/FLSL1.2.ER.210916T0045Z.210916T1400Z.000000T0000Z.NO/
908 AM CDT Fri Sep 17 2021

...The Flood Warning for the Tchefuncte River Near Folsom has been 
cancelled...

The Flood Warning is cancelled for
  the Tchefuncte River Near Folsom.
* At 8:00 AM CDT Friday the stage was 15.9 feet.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to fall to 9.0 feet Wednesday 
  morning.


&&

LAT...LON 3056 9016 3051 9027 3078 9033 3078 9022

$$

LAC103-171515-
/O.CAN.KLIX.FL.W.0232.000000T0000Z-210917T1408Z/
/CVEL1.1.ER.210915T1233Z.210916T0745Z.210917T0750Z.NO/
908 AM CDT Fri Sep 17 2021

...The Flood Warning for the Bogue Falaya River At Boston St in 
Covington has been cancelled...

The Flood Warning is cancelled for
  the Bogue Falaya River At Boston St in Covington.
* At 8:30 AM CDT Friday the stage was 4.9 feet.
* Flood stage is 6.0 feet.
* Forecast...The river is expected to fall to 2.6 feet Wednesday 
  morning.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

LAC103-180815-
/O.EXT.KLIX.FL.W.0234.000000T0000Z-210919T0200Z/
/CUSL1.1.ER.000000T0000Z.210917T0900Z.210918T2000Z.NO/
908 AM CDT Fri Sep 17 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* Until late tomorrow evening.
* At 8:30 AM CDT Friday the stage was 24.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:30 AM CDT Friday was 24.9 feet.
* Forecast...The river is expected to fall below flood stage 
  tomorrow afternoon and continue falling to 14.7 feet Wednesday 
  morning.
* Impact...At 26.0 feet, The entrance road to Camp Tchefuncte will 
  flood. The campgrounds will be inaccessible by auto and evacuation 
  of the campground area is advised. Homes between Tantella Ranch 
  Road and the river as well as homes on Trinchard Road and 
  Louisiana Highway 1077 will be threatened.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$

CAB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Sep 15, 3:40 AM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Sep 15, 3:40 AM CDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
340 AM CDT Wed Sep 15 2021

.SYNOPSIS...

Looks like the weakening center of TD Nicholas is somewhere around
Lake Charles early this morning. Drier air has been wrapping
around the southwest quadrant of the storm. Satellite appearance
this morning is more resembling of an extra-tropical pattern. An
east-west deformation zone lies just to the north of the area,
with several bands of precipitation oriented SW-NE across the
area. Right now, the best low level moisture convergence appears
to be approaching Interstate 55. Precipitable water values from
00z soundings around the area remained in the 2.2-2.6 range.
Temperatures and dew points were in the 70s across the area.

&&

.SHORT TERM (through Friday)...

Main concern will, of course, be heavy rainfall, with the largest
portion of it to occur in the next 12-18 hours. Precipitable water
values never really fall off to any great extent, remaining above
2 inches across the entire area, and above 2.25 for about the
southeast half.

Hourly rainfall rates in the deformation band to the north of the
area are generally in the 0.5 inch range, but more like 1.5 to 2
inches (and possibly higher) in the bands crawling eastward
(propagation 5-10 knots) across southeast Louisiana. 24 hour
precipitation totals from early this morning through tonight are
expected to be in the 3-6 inch range, with locally much higher
amounts, mainly near and to the east of Interstate 55. West of
there, totals may be more in the 1-3 inch range, and if we can
get the system to move a little further east, we may be able to
clear the far western portions of the Flash Flood Watch later
today. Will hold onto it for this forecast cycle, though. Still
also possible to have a few weak tornadoes in these feeder bands
as several storms have continued to show some low level rotation.

Unfortunately, with Nicholas expected to eventually dissipate near
the area, we don't see any real significant drying in the short
term period. Upper troughing will remain in place, and with
convective temperatures in the mid 80s, daytime convection will
continue. It won't be as widespread as it is today, but the threat
for isolated heavy rain amounts will continue for much of the
area. Likely to categorical rain chances each day, with high
temperatures remaining mainly in the 80s.

Will hold onto the Coastal Flood Advisory through the early
morning high tide cycle Thursday with the onshore flow gradually
weakening a little more. Still some isolated problems possible. 35

&&

.LONG TERM (Friday night and beyond)...

Weak troughing across the Lower Mississippi River Valley will not be
in any rush to depart the area this weekend. Moisture levels as
measured by precipitable water values, will remain in excess of 2
inches across most or all of the area through at least the
weekend, and likely beyond. Daily rounds of showers and
thunderstorms are expected to continue each day, being most
numerous over land during the day, and over marine areas at night.
Opted not to make significant changes to temperature forecast.
High temperatures will be more of a function of when thunderstorms
occur each day with convective temperatures in the lower and
middle 80s. 35

&&

.AVIATION...

Most terminals at 08z are in the MVFR to IFR range and likely to
remain there for much of the forecast period. Could see some
improvement toward evening. Wind gusts in excess of 25 knots at
KNEW should subside over the next few hours. There's been little
in the way of lightning overnight and any mention will be limited
today. We'll handle any significant development (if there is any)
with amendments. 35

&&

.MARINE...

Hazardous winds and seas will gradually subside over the next 12
hours. Most winds in excess of 20 knots are mainly associated with
convective bands at this time, although not much lightning
involved. Will allow the Small Craft Advisory to expire on
schedule for the open coastal waters at 12z, but hold onto Small
Craft Exercise Caution headlines for all waters during the daytime
hours as conditions relax. Beyond the first 12 hours of the
forecast, the main marine concern will be the threat of
thunderstorms. 35

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  77  70  82  71 / 100  70  80  40
BTR  81  71  83  71 / 100  60  80  40
ASD  82  72  86  74 / 100  80  90  50
MSY  84  76  87  76 /  90  70  80  50
GPT  81  73  84  75 / 100  90  90  60
PQL  80  71  83  73 / 100  90  90  60

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday morning for LAZ034>037-039-
     046>050-056>061-063>072-075>078.

     Coastal Flood Advisory until 7 AM CDT Thursday for LAZ064-
     066>070-076-078.

GM...Small Craft Advisory until 7 AM CDT this morning for GMZ550-552-
     555-557-570-572-575-577.

MS...Flash Flood Watch through Thursday morning for MSZ068>071-077-
     080>082.

     Coastal Flood Advisory until 7 AM CDT Thursday for MSZ080-081.

GM...Small Craft Advisory until 7 AM CDT this morning for GMZ552-555-
     557-570-572-575-577.

&&

In the hours before

Local storm report, Sep 15, 3:49 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
349 AM CDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     FLASH FLOOD      3 S LAPLACE             30.03N 90.46W
09/14/2021                   ST. CHARLES        LA   PUBLIC

            STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

&&
Local storm report, Sep 15, 3:58 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
358 AM CDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 AM     FLASH FLOOD      LULING                  29.93N 90.36W
09/15/2021                   ST. CHARLES        LA   EMERGENCY MNGR

            WATER IN HOMES AND NUMEROUS ROADS FLOODED.

&&

TE
Local storm report, Sep 15, 4:02 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
402 AM CDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 AM     FLASH FLOOD      MONTZ                   30.01N 90.47W
09/15/2021                   ST. CHARLES        LA   EMERGENCY MNGR

            WATER IN HOMES AND NUMEROUS ROADS FLOODED.

&&

TE
Local storm report, Sep 15, 4:04 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
404 AM CDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 AM     FLASH FLOOD      BAYOU GAUCHE            29.80N 90.43W
09/15/2021                   ST. CHARLES        LA   EMERGENCY MNGR

            WATER IN HOMES AND NUMEROUS ROADS FLOODED.

&&

TE
Local storm report, Sep 15, 5:07 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
507 AM CDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     FLASH FLOOD      PARISHWIDE              30.67N 90.39W
09/15/2021                   TANGIPAHOA         LA   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO FLOODING ACROSS
            THE PARISH.

&&

TE

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 10:20 PM CDTSpecial Weather StatementLIXTerrebonne55 min
Sep 14, 10:38 PM CDTTornado WarningLIXTerrebonne37 min
Sep 15, 2:33 AM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles117 min
Sep 15, 3:12 AM CDTAreal Flood AdvisoryLIXTangipahoa2 hr
Sep 15, 3:29 AM CDTTornado WarningLIXPlaquemines, Saint Bernard31 min
Sep 15, 4:09 AM CDTTornado WarningLIXOrleans, Saint Bernard13 min
Sep 15, 4:32 AM CDTSpecial Marine WarningLIX58 min
Sep 15, 5:21 AM CDTFlash Flood WarningLIXSaint Tammany, Tangipahoa, Washington3 hr
Sep 15, 6:22 AM CDTTornado WarningLIXSaint Tammany23 min
Sep 15, 7:14 AM CDTSpecial Marine WarningLIX91 min
Sep 15, 7:45 AM CDTFlash Flood WarningLIXWashington3 hr
Sep 15, 7:55 AM CDTRiver Flood WarningLIXSaint Tammany4 days
Sep 15, 8:18 AM CDTFlash Flood WarningLIXOrleans, Saint Tammany, Washington5 hr
Sep 15, 8:28 AM CDTSpecial Marine WarningLIX62 min
Sep 15, 8:37 AM CDTRiver Flood WarningLIXTangipahoa28 hr
Sep 15, 8:50 AM CDTSpecial Marine WarningLIX55 min
Sep 15, 8:59 AM CDTRiver Flood WarningLIXEast Baton Rouge28 hr
Sep 15, 9:02 AM CDTRiver Flood WarningLIXSaint Tammany6 days
Sep 15, 9:04 AM CDTRiver Flood WarningLIXSaint Helena4 days
Sep 15, 9:08 AM CDTRiver Flood WarningLIXSaint Tammany, Washington5 days
Sep 15, 9:08 AM CDTRiver Flood WarningLIXSaint Tammany7 days
Sep 15, 9:59 AM CDTSpecial Marine WarningLIX61 min
Sep 15, 3:39 PM CDTRiver Flood WarningLIXLivingston42 hr
Sep 15, 3:39 PM CDTRiver Flood WarningLIXWashington21 hr
Sep 15, 6:13 PM CDTAreal Flood AdvisoryLIXAscension, East Baton Rouge, Iberville, Livingston, West Baton Rouge3 hr

Nearby

River Flood Warnings in Louisiana, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.